# SDR TWAA9614103

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON ANTENNA MOUNT DOUBLER FORWARD SIDE BETWEEN LONGERON 20L AND LONGERON 29L, FS 2678.  REMOVED AND REPLACED DOUBLER PER SRM 51-01 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  26,489 HOURS; 13,301 CYCLES.  (X)
